# SDR ASAA2022011237170

- Difficulty date: January 12, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 746 hours, 190 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 1496
- Condition: Inoperative
- Location: #1 Engine
- Part time: 746 hours, 190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE T/S L/H WTAI FOUND MAINT LIGHT OVERHEAD AND BLEED FAMV L MTX MESSAGE 36-12020 LATCHED. GROUNDED - YES. REMOVED #1 ENGINE FAMV FILTER, NO DEFECTS NOTED. REPLACED FAMV REF B737-9 AMM 36-12-03 AND AMM 36-12-03-000-801. PERFORMED ENGINE ON PNEUMATIC TEST FOR L FAMV, OPS TEST GOOD. MAINT LIGHT EXTINGUISHED AND NO FAULTS.
